Exportar registro bibliográfico


Metrics:

Helix surfaces in the special linear group (2016)

  • Authors:
  • Autor USP: ONNIS, IRENE IGNAZIA - ICMC
  • Unidade: ICMC
  • DOI: 10.1007/s10231-014-0452-0
  • Subjects: GEOMETRIA; GEOMETRIA DIFERENCIAL; SUPERFÍCIES MÍNIMAS
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso à fonteDOI
    Informações sobre o DOI: 10.1007/s10231-014-0452-0 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo é de acesso aberto
    • URL de acesso aberto
    • Cor do Acesso Aberto: green

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      MONTALDO, S; ONNIS, Irene Ignazia; PASSAMANI, A. Passos. Helix surfaces in the special linear group. Annali di Matematica Pura ed Applicata, Heidelberg, Springer, v. 195, n. 1, p. 59-77, 2016. Disponível em: < http://dx.doi.org/10.1007/s10231-014-0452-0 > DOI: 10.1007/s10231-014-0452-0.
    • APA

      Montaldo, S., Onnis, I. I., & Passamani, A. P. (2016). Helix surfaces in the special linear group. Annali di Matematica Pura ed Applicata, 195( 1), 59-77. doi:10.1007/s10231-014-0452-0
    • NLM

      Montaldo S, Onnis II, Passamani AP. Helix surfaces in the special linear group [Internet]. Annali di Matematica Pura ed Applicata. 2016 ; 195( 1): 59-77.Available from: http://dx.doi.org/10.1007/s10231-014-0452-0
    • Vancouver

      Montaldo S, Onnis II, Passamani AP. Helix surfaces in the special linear group [Internet]. Annali di Matematica Pura ed Applicata. 2016 ; 195( 1): 59-77.Available from: http://dx.doi.org/10.1007/s10231-014-0452-0

    Referências citadas na obra
    Daniel, B.: Isometric immersions into 3-dimensional homogeneous manifolds. Comment. Math. Helv. 82, 87–131 (2007)
    Cermelli, P., Di Scala, A.J.: Constant-angle surfaces in liquid crystals. Phil. Mag. 87, 1871–1888 (2007)
    Dillen, F., Munteanu, M.I.: Constant angle surfaces in $${\mathbb{H}}^{2} \times {\mathbb{R}}$$ H 2 × R . Bull. Braz. Math. Soc. (N.S.) 40, 85–97 (2009)
    Dillen, F., Fastenakels, J., Van der Veken, J., Vrancken, L.: Constant angle surfaces in $${\mathbb{S}}^{2}\times {\mathbb{R}}$$ S 2 × R . Monatsh. Math. 152, 89–96 (2007)
    Di Scala, A., Ruiz-Hernández, G.: Higher codimensional Euclidean helix submanifolds. Kodai Math. J. 33, 192–210 (2010)
    Di Scala, A., Ruiz-Hernández, G.: Helix submanifolds of Euclidean spaces. Monatsh. Math. 157, 205–215 (2009)
    Fastenakels, J., Munteanu, M.I., Van Der Veken, J.: Constant angle surfaces in the Heisenberg group. Acta Math. Sin. (Engl. Ser.) 27, 747–756 (2011)
    López, R., Munteanu, M.I.: On the geometry of constant angle surfaces in $$Sol_3$$ S o l 3 . Kyushu J. Math. 65, 237–249 (2011)
    Montaldo, S., Onnis, I.I.: Helix surfaces in the Berger sphere. Israel J. Math. (2014). doi: 10.1007/s11856-014-1055-6
    Ruiz-Hernández, G.: Minimal helix surfaces in $$N^{n}\times {\mathbb{R}}$$ N n × R . Abh. Math. Semin. Univ. Hambg. 81, 55–67 (2011)
    Torralbo, F.: Rotationally invariant constant mean curvature surfaces in homogeneous 3-manifolds. Differ. Geom. Appl. 28, 593–607 (2010)

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020